# SDR USAA960053

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 947
- Part time: 34,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 21 INCHES CORRODED AREA AT FLOOR BEAM BS 947 RBL 10 TO LBL 11.  REPAIRED T-CAP.  REPAIRED PER SRM 53-10-9.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 1.  (M)
